# SDR SWAA2025061776668

- Difficulty date: May 30, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 72,678 hours, 43,185 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 323CL SUPPORT ANGLE AT VERTICAL STABILIZER.  REPLACED SUPPORT ANGLE ON ACCESS PANEL 323CL AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 172A6124; SHEET 1; REV E.
